UNIGE document Scientific Article
previous document  unige:12810  next document
add to browser collection
Title

Transfer operator for piecewise affine approximations of interval maps

Authors
Isola, Stefano
Schmitt, Bernard
Published in Annales de l'Institut Henri Poincaré. A, Physique Théorique. 1995, vol. 62, no. 3, p. 251-265
Stable URL http://archive-ouverte.unige.ch/unige:12810
Full text
Article (Published version) (990 Kb) - public document Free access
Structures

179 hits

119 downloads

Update

Deposited on : 2010-12-06

Export document
Format :
Citation style :